Jump to content

Nausea and Light Headed


Recommended Posts

The following Thread has been extracted from the Chat Room and posted on behalf of Missy :-

three weeks after my sah i am feeling really nauseous and lightheaded - has anyone else had this? is it because my Nimodipine has finished or something else? - Missy.
Link to comment
Share on other sites

Hi Missy :)..very early days for you....i felt nauseous and lightheaded for about 3 months....it did then improve....but was in bed sleeping alot at this time and was not long out of hospital....i was clipped. I was told it is your brain repairing and reconnecting....hence the sickness and lightheadedness. Rest up lots and if concerned always go back to your Consultant.......take care love Tina xx

Edited by Tina
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...